# SDR SWI2023F00247

- Difficulty date: July 29, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 20,757 hours, 11,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE LEFT OUTBOARD SEAT TRACK SECTION FR 21-23 HAS GOUGING AT FR 21 AND 23.     (C-CHECK RO 8/18/2023)    REMOVED AND REPLACED LH OUTBD SEAT TRACK FR 21-23 WITH NEW REF. SRM 51-40-08. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUE CARD FOR FURTHER WORK PERFORMED.
